Computing Equilibria of GEI using the Grassmann Manifold and Relocalization

Computing Equilibria of GEI using the Grassmann Manifold and Relocalization

Journal of Mathematical Economics.
1996, Vol. 26, Pages 479-497

An algorithm is described for computing fixed points on a Grassmannian manifold. The method can be applied in the more general setting of solving equations on abstract smooth manifolds into vector bundles. This development is part of a project to compute economic equilibria in the presence of incomplete markets.